Jump to content
CrazyBoards.org

Zonegran was good, then VERY bad! WTF?


Recommended Posts

I took 100 mg Zonegran for about 6 days and was feeling pretty okay. I think it even made my adderall work better. Then we go out and I have 3 beers, I forget to take it that night. I take it the following night then the next morning...no adderall...I feel like shit and cry all day. I give it another try and can hardly get out of bed. What is going on?

My dx is mood disorder NOS and ADD inattentive. I used to take Lamictal but it made me a zombie.

Link to comment
Share on other sites

What is going on?

I have 3 beers, I forget to take it that night. I take it the following night then the next morning...no adderall

I think you answered your own question. Drinking can screw up how you feel. Missing a med can screw up how you feel. Missing another med can screw up how you feel. All three in quick succession like that can definitely screw up how you feel. With any luck, if you can keep to a regular schedule for a bit with it, it'll level out again, and you'll feel better. I would also suggest avoiding drinking for the time being, since that might've contributed to it. For some people it's not a problem, and for others it is. Depends on the particular med and the particular person. When you've only been on the med for a week and your brain and body haven't had a chance to adjust to it yet, it's generally best not to provoke it, though. If things don't start to get better again after a couple weeks taking the meds consistently, or if they get worse, give your doctor a call, but hopefully just getting back on schedule will give them a chance to work how they should.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...